# SDR SWIA201436999

- Difficulty date: April 4, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 29,250 hours, 24,208 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267587
- Part serial: 673
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LEFT THRUST REVERSER UNLOCK UNABLE TO STOW.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN IN FLIGHT.  ADJUSTED LT THRUST REVERSER BALLSCREW ACTUATORS IAW AMM.  ADJUSTED STOW SWITCH TO PROPER MEASUREMENT, REPLACED LT THRUST REVERSER PDU IAW AMM.
